Titre : A method for computing guided waves in integrated optics. I. Mathematical analysis.
Année : 2001
Type : article (revue avec comité de lecture)
Auteurs : D. Pedreira, P. Joly
Résumé : Electromagnetic waveguides in integrated optics are propagation structures which are invariant under translation in one space direction and whose cross section is a local perturbation of a stratified medium. In this paper, we propose a new method for computing the guided modes of such devices under the weak guiding assumption. The method results from a combination of analytical techniques which take into account the unbounded and stratified character of the propagation medium so that numerical computations can be reduced to a neighborhood of the perturbation. Copyright © 2001 Society for Industrial and Applied Mathematics
Thèmes : Guides d'ondes
Référence : SIAM Journal on Numerical Analysis - vol. 39(2) (pp 596-623 )